# SDR FDEA201109304228

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 1460 BETWEEN STR 29L AND STR 29R MISREPAIRED.  REMOVED FRAME IAW SRM 51-40-02. FABRICATED NEW FRAME, LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
